Mixed moments and local dimensions of measures

Research output: Contribution to journalArticlepeer-review

2 Downloads (Pure)

Abstract

We analyse the asymptotic behaviour of the mixed moments of Borel probability measures on [0,1]d. In particular, we prove that the asymptotic behaviour of the mixed moments of a measure is intimately related to the local dimensions of the measure.
Original languageEnglish
Pages (from-to)45-56
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume441
Issue number1
Early online date31 Mar 2016
DOIs
Publication statusPublished - 1 Sept 2016

Keywords

  • Mixed moments of measures
  • Local dimension

Fingerprint

Dive into the research topics of 'Mixed moments and local dimensions of measures'. Together they form a unique fingerprint.

Cite this